MAUDE Adverse Event Report: DORNOCH EVAC STATION; APPARATUS, SUCTION, WARD USE, PORTABLE, AC-POWERED

DORNOCH EVAC STATION; APPARATUS, SUCTION, WARD USE, PORTABLE, AC-POWERED
Model Number N/A
Medical Device Problem Codes Image Display Error/Artifact (1304); Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/15/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This event has been recorded by zimmer biomet under (b)(4).Review of the most recent repair record determined that the unit was getting water valve and comm errors due to burnt contacts on the nose board and that the leak detector had failed.The leak detector and coupler nose board were replaced and the master and hot water valves were rebuilt and resolved the reported issue.Device is used for treatment.A definitive root cause cannot be determined.The event is confirmed.
 
Event or Problem Description
It was reported the carts intermittently will not connect to this unit and the unit is issuing water valve errors.The event timing was during cleaning.There was no harm to the patient.Investigation found the coupler had burnt contacts.There was no adverse event reported as a result of this malfunction.

Brand Name
EVAC STATION
Common Device Name
APPARATUS, SUCTION, WARD USE, PORTABLE, AC-POWERED
Manufacturer (Section D)
DORNOCH
200 northwest parkway
riverside MO 64150
MDR Report Key12008656
Report Number0001954182-2021-00038
Device Sequence Number14529515
Product Code JCX
UDI-Device Identifier00889024466012
UDI-Public(01)00889024466012
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K190789
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00514010900
Device Lot Number0029370
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/14/2021
Initial Report FDA Received Date06/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1